# SDR USAA920080352

- Difficulty date: February 3, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 66,311 hours, 41,173 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - NR 6033563, RIGHT WING NR 7 SPOILER HAS 2 AREAS OF DELAMINATION, WBL 356 - WBL 358 AND WBL 378 - WBL 387.  REPAIRED RIGHT WING NR 7 SPOILER IAW B737 SRM 51-70-10-2R3.
